# SDR COMA0460664

- Difficulty date: December 6, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 22,005 hours, 19,749 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1628A
- Condition: Unreliable
- Location: Nlg
- Part time: 4,818 hours, 3,867 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5107 - STEERING INOP CAUTION DURING T/O.  REPLACED THE NLG PRIORITY VALVE.
